MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125805D
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section e1.(b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One photo accompanied the complaint file.In the photo, only one section of the body of the catheter is shown and one hole can be seen on the shaft.No other damages are identified as the rest of the device is not shown in the photo.A manufacturing record evaluation was performed for the finished device 31159413 number, and no non-conformances related to the malfunction were identified.The customer complaint was confirmed.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, during the prepping of a envoy da, 6f, 105cm, mpd guide catheter distal access (67125805d, 31159413) there was ¿a little hole on the guide catheter shaft¿.The device was not used in patient.The doctor changed to a new guide catheter to complete the surgery.There was no patient injury reported as the device was not clinically used.The device outer packaging was in good condition.Additional event information received on 27-apr-2025 indicated that there were no packaging issues.The inner pouch was securely sealed.The device was stored and prepped as per the instructions for use (ifu).
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by a healthcare professional, during the prepping of a envoy da, 6f, 105cm, mpd guide catheter distal access (67125805d, 31159413) there was ¿a little hole on the guide catheter shaft¿.The device was not used in patient.The doctor changed to a new guide catheter to complete the surgery.There was no patient injury reported as the device was not clinically used.The device outer packaging was in good condition.Additional event information received on 27-apr-2025 indicated that there were no packaging issues.The inner pouch was securely sealed.The device was stored and prepped as per the instructions for use (ifu).One photo accompanied the complaint file.In the photo, only one section of the body of the catheter is shown and one hole can be seen on the shaft.No other damages are identified as the rest of the device is not shown in the photo.The device was returned to j&j medtech for further evaluation.A non-sterile envoy da, 6f, 105cm, mpd guide catheter distal access was received contained in the decontamination pouch.Upon receiving the device, a visual inspection revealed the presence of a small hole at 34cm from the proximal end of the catheter.No additional damages were observed.The catheter was inspected under microscopic magnification; it was found that the coating had a worn-out appearance.The catheter was flushed with a lab-sample syringe and water was noted to be leaking from the holes found during the visual analysis.The customer complaint regarding a hole in the catheter was confirmed during the inspection, this defect was confirmed to be related to the manufacturing process.The returned device is part of lot number 31159413, which was manufactured and released in september 2023, prior to the implementation of the actions, issued on august 28, 2024.This issue is being addressed through cerenovus quality system.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21959772
Report Number3008114965-2025-00418
Device Sequence Number9188402
Product Code DQY
UDI-Device Identifier10878528000676
UDI-Public(01)10878528000676(17)260831(10)31159413
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number67125805D
Device Lot Number31159413
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/15/2025
06/02/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/19/2025
06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown